# SDR O2GA N23YZ

- Difficulty date: June 24, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N23YZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560638
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9912166
- Condition: Failed
- Location: Hyd System
- Part time: 1,445 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

HYD PUMP FAILURE AFTER ENGINE STARTUP. 'LOW BRK PRESS' AND ANTI SKID INOP ANNUNCIATORS ILLUMINATED.
